zbMATH — the first resource for mathematics

Multisummability of formal solutions of some linear partial differential equations. (English) Zbl 1020.35018
The author treats formal power series solutions \(\widetilde u(t,x)= \sum^\infty_{n=1} u_n(x)t^n\) of a linear partial differential equation in \(\mathbb{C}^{d+1}\) \[ P(t,x,\partial_t,\partial_x) u(t,x)=f(t,x),\;(t,x)\in \mathbb{C}\times \mathbb{C}^d. \] {}.

35C10 Series solutions to PDEs
35A35 Theoretical approximation in context of PDEs
35F05 Linear first-order PDEs
Full Text: DOI
[1] Balser, W., Formal power series and linear systems of meromorphic ordinary differential equations, (1999), Universitext, Springer-Verlag New York, Berlin Heiderburg
[2] Balser, W.; Braaksma, B.L.J.; Ramis, J.-P.; Sibuya, Y., Multisummability of formal power series solutions of linear ordinary differential equations, Asymptotic anal., 5, 27-45, (1991) · Zbl 0754.34057
[3] Baouendi, M.S.; Goulaouic, C., Cauchy problems with characteristic initial hypersurface, Comm. pure appl. math., 26, 455-475, (1973) · Zbl 0256.35050
[4] Braaksma, B.L.J., Multisummability and Stokes multipliers of linear meromorphic differential equations, J. differential equations, 92, 45-75, (1991) · Zbl 0729.34005
[5] Braaksma, B.L.J., Multisummability of formal power series solutions of nonlinear meromorphic differential equations, Ann. inst. Fourier, 42, 517-540, (1992) · Zbl 0759.34003
[6] Lutz, D.A.; Miyake, M.; Schäfke, R., On the Borel summability of divergent solutions of heat equation, Nagoya math. J., 154, 1-29, (1999) · Zbl 0958.35061
[7] Ōuchi, S., Characteristic Cauchy problems and solutions of formal power series, Ann. L’inst. Fourier, 33, 131-176, (1983) · Zbl 0494.35017
[8] Ōuchi, S., Index, localization and classification of characteristic surfaces for linear partial differential operators, Proc. Japan acad., 60, 189-192, (1984) · Zbl 0558.35009
[9] Ōuchi, S., Singular solutions with asymptotic expansion of linear partial differential equations in the complex domain, Publ. RIMS Kyoto univ., 34, 291-311, (1998) · Zbl 0952.35004
[10] Ōuchi, S., Asymptotic expansion of singular solutions and the characteristic polygon of linear partial differential equations in the complex domain, Publ. RIMS Kyoto univ., 36, 457-482, (2000) · Zbl 0984.35005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.